# SDR QXEA9800122

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR TOP AFT ADJUSTABLE STOP HAS BEEN STRIKING THE DOOR APATURE AND THE INNER SKIN HAS MATERIAL LOSS .400 DEEP FROM ORIGINAL.  REPAIRED IAW EA 9-53-349.
